# SDR 2003F00551

- Difficulty date: July 16, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 10164000017
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPANNAGE ZONAL INSPECTION, VERTICAL STABILIZER TOP FORWARD RIB SHOWING CRACK ON RIGHT SIDE.  STOPPED DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW 1900D STRUCTURAL REPAIR MANUAL, CHAPTER 51-70-05.  (M)
